# SDR 20000427SH024

- Difficulty date: March 23, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N771LD
- Make and model: Amd FALCON
- Aircraft serial: 59
- Engine: Ge CF7002C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 23220100
- Part serial: 505
- Condition: Unwanted Extend
- Location: Left Engine
- Part time: 9,092 hours
- Component: Power Plant, Ge
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO PTK, THE LT POWER LEVER STUCK AT CRUISE POWER SETTING POSSIBLY DUE TO FROZEN POWER LEVER CABLE IN THE PROCESS OF FREEING THE LT POWER LEVER, THE LT THRUST REVERSER DEPLOYED AND IMMEDIATELY STOWED.  THRUST REVERSER LEVERS WERE NEVER MOVED.  PILOT WAS ABLE TO RETARD POWER AND LAND SAFELY AT PTK.  PILOT REPORTED INCIDENT TO MAINTENANCE AND WROTE UP DISCREPANCY IN FLIGHT LOG.  (X)
